# SDR UALA2011052702602

- Difficulty date: May 27, 2011
- Submitted: June 22, 2011
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 41,756 hours, 5,187 cycles
- Engine: Pwa PW40903
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Lavatory
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SMOKE DETECTOR LAV FWD 3L DOOR FAULTING CSCP TEST.  CABIN TEST STILL FAULTING SMOKE DETECTOR.  REPLACED DETECTOR, NO HELP.  REPLACED OEU 2-2-16, NO HELP. FOUND LAV OEU AT FAULT.  RECONNECTED SMOKE DETECTOR IN LAV RAN TEST, OPS NORMAL. NO SMOKE DETECTOR FAULT. AFTER OEU SOFTWARE LOAD, OPS TEST NORMAL.
